Causes And Overcome Swollen Feet In Heart Disease?

Illustration of Causes And Overcome Swollen Feet In Heart Disease?
Illustration: Causes And Overcome Swollen Feet In Heart Disease? health.harvard.edu

Good afternoon … I want to ask, my father has a heart disease and is now in the process of treatment, but now my father’s feet are getting swollen. And urinating is rare even though the consumption of water every day is very much. That’s because of what and how to overcome it

1 Answer:

Hello Arkan!
Thank you for the question on HealthReplies.com,

Swollen feet can also be referred to in medical terms as edema. Edema is a condition where there is a buildup of fluid in the space between cells or body tissue. Edema can occur in all parts of the body, but it is most easily seen on the tips of the arms or toes. Some of the symptoms of edema that can occur include:

Swelling on the limbs such as arms / legs. The skin area of ​​the edema becomes tense due to stretching. There are dimples when pressed in the swollen area. The level of the stomach looks enlarged. Shortness of breath (if there is a buildup of fluid around the lungs) Difficulty walking or pain when walking. The causes of edema also vary, including:

Lack of protein that binds to fluids in the body, namely albumin. Damage and impaired function of organs in fluid balance such as the heart, kidneys. Damage to blood vessels in the swollen area. An allergic reaction to a certain substance, drugs that can cause swelling on the face. Disorders of the brain that can cause edema of the brain. Burns, severe infection conditions / sepsis can cause edema. Lymph flow system disorders. Side effects of treatment. For treatment of edema experienced by your father, it is advisable to control to a heart specialist first, because it is known that there is a history of heart disease experienced. Further examination and management related to this condition need to be done, periodic control and follow-up is necessary regarding this condition.

Avoid physical activity that is too heavy, avoid consuming too much drinking water, following treatment regimens, avoid consuming additional medication by yourself without doctor's instructions. For more information about edema, you can access this link.

Hopefully this information can help you,

Regards.

: by

Related Question

The Danger Of Consuming Vitamin B Complex In The Long Run?

The Danger Of Consuming Vitamin B Complex In The Long Run?

(12 months ago)

I have been consuming neurobion for a long time, because I experience sudden deafnes in one ear. r n r nWill I take long-term neurobion consumption?...

What Is The Explanation Of The Results Of The Following Chest X-ray Examination?

What Is The Explanation Of The Results Of The Following Chest X-ray Examination?

(1 year ago)

Malem would like to ask. Please explain, fibro infiltrates with multicaverne in the left suprahiller. Thank you...

Itchy Face, Runny And Red Blistering Due To Cosmetic Irritation?

Itchy Face, Runny And Red Blistering Due To Cosmetic Irritation?

(1 year ago)

Hello. I am a doctor of 24 years old, my skin is irritated because of cosmetics, the use of only one smear, immediately red bruised, and over time itching a little and the most sev...

Leave a Reply

Your email address will not be published. Required fields are marked *